# SDR VNAA202107021111

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 24,640 hours, 18,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT TOAST SOUR SMELL FROM PACKS WITH APU AS BLEED SOURCE / DEFERRED APU PER MEL 49-10-01-2 CAT C. M-FUNCTION COMPLIED WITH VISUALLY VERIFIED DOOR CLOSED AND PULLED AND COLLARD CB'S N10, N11, R9 ON CBP-1. REF DDG 49-10-01. / PERFORMED GVI AND GENERAL CLEANING OF APU INLET SCREEN IAW CRJ 700 SRM 51-26-00-001-001 TO REMOVE CICADAS FROM APU INLET SCREEN, PERFORMED OPS CHECK OF AIR CONDITIONING DISTRIBUTION SYSTEM AND RAN BOTH PACKS FOR EXTENDED PERIOD OF TIME IAW CRJ 700 AMM 21-51-00-710-801, PERFORMED ENGINE AND ECS DRY OUT PROCEDURE IAW CRJ 700 AMM 72-00-00-100-803-A01-PSA, PEFORMED OPS CHECK OF GALLEY HEATER IAW CRJ 700 AMM 21-23-64-710-801, ALL OPS CHECKS GOOD, NO SMOKE NOTED AT ANY TIME, SMELL OF CICADAS DISSIPATED. PERFORMED MULTIPLE OPS CHECKS OF APU IAW CRJ 700 AMM 49-10-00-866-801/802, OPS CHECK GOOD, REACTIVATED APU TO REVERSE M FUNC BY REMOVING COLLARS AND RESETTING CBP-1 N10, N11, R9 IAW CRJ 700 AMM 49-10-00-440-801, THIS CLEARS MEL.
